Alert archive / Puerto Rico / Flash Flood Watches in 2011
Flash Flood Watch 8, NWS JSJ
NWS JSJ issued this flash flood watch at Jul 23, 2011, 7:04 AM CDT. It took effect at Jul 23, 2011, 1:00 PM CDT. It was in force for 23 hr.
The area
The counties it named.
The facts
- Issued
- Jul 23, 2011, 7:04 AM CDT (12:04 UTC)
- In effect from
- Jul 23, 2011, 1:00 PM CDT
- Expired
- Jul 24, 2011, 12:22 PM CDT
- In force
- 23 hr
- Issued by
- NWS JSJ
- Flood severity
- None
The text
As transmitted, in the capitals the NWS used until 2016.
569 WGCA62 TJSJ 231204 FFASJU URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE SAN JUAN PR 804 AM AST SAT JUL 23 2011 PRZ001>013-VIZ001-002-240000- /O.NEW.TJSJ.FF.A.0008.110723T1800Z-110724T2200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR- NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST- WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES- ST. THOMAS/ST. JOHN/ADJACENT ISLANDS-ST CROIX- INCLUDING THE MUNICIPALITIES AND/OR ISLANDS OF...SAN JUAN... CAROLINA...FAJARDO...HUMACAO...GUAYAMA...ARROYO...YABUCOA... SALINAS...COCO...CAGUAS...ARECIBO...VEGA BAJA...DORADO...COAMO... COROZAL...AIBONITO...VILLALBA...JAYUYA...PONCE...AGUADILLA... ISABELA...HATILLO...QUEBRADILLAS...UTUADO...SABANA GRANDE...LARES... ADJUNTAS...HORMIGUEROS...MOCA...AGUADA...LUYANDO...CABO ROJO... LAJAS...CULEBRA...ESPERANZA...ANNA'S RETREAT...CHARLOTTE AMALIE... CHARLOTTE AMALIE EAST...CHARLOTTE AMALIE WEST...CRUZ BAY... CHRISTIANSTED...FREDERIKSTED...FREDERIKSTED SOUTHEAST...GROVE PLACE 804 AM AST SAT JUL 23 2011 ...FLASH FLOOD WATCH IN EFFECT FROM 2 PM AST THIS AFTERNOON THROUGH SUNDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A * FLASH FLOOD WATCH FOR PUERTO RICO AND U.S. VIRGIN ISLANDS. * FROM 2 PM AST THIS AFTERNOON THROUGH SUNDAY AFTERNOON * A LARGE AREA OF DEEP TROPICAL MOISTURE ASSOCIATED WITH AN UPPER LEVEL TROUGH ACROSS THE REGION AND A TROPICAL WAVE ACROSS THE EASTERN CARIBBEAN...WILL COMBINE WITH FAVORABLE MID TO UPPER LEVEL DYNAMICS AND LOCAL ISLANDS EFFECTS THROUGH AT LEAST SUNDAY AFTERNOON...TO PRODUCE A SIGNIFICANT AMOUNT OF CLOUDINESS...SHOWERS AND THUNDERSTORMS ACROSS THE REGION. EXPECT THESE SHOWERS AND STORMS TO LINE UP IN BANDS AND CLUSTERS BEGINNING SATURDAY AFTERNOON AND CONTINUING INTO SUNDAY TO PRODUCE AN ACTIVE PERIOD OF WEATHER...WITH PERIODS OF HEAVY RAINFALL...LOCALLY STRONG WIND GUSTS...LIGHTNING AND FLOODING. URBAN AND SMALL STREAM FLOODING AND RAPID RIVER RISES ON MAINSTEM RIVERS AND GUTS ARE POSSIBLE ACROSS THE LOCAL ISLANDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR HEAVY RAIN ACROSS THE WATCH AREA...WHICH MAY LEAD TO FLOODING. IF YOU ARE IN THE WATCH AREA...CHECK YOUR PREPAREDNESS REQUIREMENTS... ESPECIALLY IF YOU HAVE INTERESTS ALONG AREA RIVERS. KEEP INFORMED...AND BE READY FOR QUICK ACTION IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED. PEOPLE IN THE WATCH AREA SHOULD CONTINUE TO BE AWARE OF THE POSSIBILITY FOR HEAVY RAINFALL. AVOID LOW LYING AREAS...AND BE CAREFUL WHEN APPROACHING HIGHWAY DIPS AND UNDERPASSES. THE HEAVY RAIN COULD ALSO CAUSE MUDSLIDES IN AREAS OF STEEP TERRAIN. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV...RADIO OR YOUR CABLE TELEVISION PROVIDER FOR LATER STATEMENTS AND POSSIBLE WARNINGS. THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...IS AVAILABLE ON THE WEB AT HTTP://WWW.SRH.NOAA.GOV/SJU OR AT HTTP://WEATHER.GOV. && $$ AAS/OMS/DS
2 follow-up statements
132 WGCA62 TJSJ 240003 FFASJU FLOOD WATCH NATIONAL WEATHER SERVICE SAN JUAN PR 803 PM AST SAT JUL 23 2011 PRZ001>013-VIZ001-002-242200- /O.CON.TJSJ.FF.A.0008.000000T0000Z-110724T2200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR- NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST- WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES- ST. THOMAS/ST. JOHN/ADJACENT ISLANDS-ST CROIX- INCLUDING THE MUNICIPALITIES AND/OR ISLANDS OF...SAN JUAN... CAROLINA...FAJARDO...HUMACAO...GUAYAMA...ARROYO...YABUCOA... SALINAS...COCO...CAGUAS...ARECIBO...VEGA BAJA...DORADO...COAMO... COROZAL...AIBONITO...VILLALBA...JAYUYA...PONCE...AGUADILLA... ISABELA...HATILLO...QUEBRADILLAS...UTUADO...SABANA GRANDE...LARES... ADJUNTAS...HORMIGUEROS...MOCA...AGUADA...LUYANDO...CABO ROJO... LAJAS...CULEBRA...ESPERANZA...ANNA'S RETREAT...CHARLOTTE AMALIE... CHARLOTTE AMALIE EAST...CHARLOTTE AMALIE WEST...CRUZ BAY... CHRISTIANSTED...FREDERIKSTED...FREDERIKSTED SOUTHEAST...GROVE PLACE 803 PM AST SAT JUL 23 2011 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY AFTERNOON... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF PUERTO RICO AND VIRGIN ISLANDS...INCLUDING THE FOLLOWING AREAS...IN PUERTO RICO...CENTRAL INTERIOR...CULEBRA... EASTERN INTERIOR...MAYAGUEZ AND VICINITY...NORTH CENTRAL... NORTHEAST...NORTHWEST...PONCE AND VICINITY...SAN JUAN AND VICINITY...SOUTHEAST...SOUTHWEST...VIEQUES AND WESTERN INTERIOR. IN VIRGIN ISLANDS...ST CROIX AND ST. THOMAS/ST. JOHN/ADJACENT ISLANDS. * THROUGH SUNDAY AFTERNOON * A LARGE AREA OF DEEP TROPICAL MOISTURE ASSOCIATED WITH AN UPPER LEVEL TROUGH ACROSS THE REGION AND A TROPICAL WAVE ACROSS THE EASTERN CARIBBEAN...WILL COMBINE WITH FAVORABLE MID TO UPPER LEVEL DYNAMICS AND LOCAL ISLANDS EFFECTS THROUGH AT LEAST SUNDAY AFTERNOON...TO PRODUCE A SIGNIFICANT AMOUNT OF CLOUDINESS... SHOWERS AND THUNDERSTORMS ACROSS THE REGION. * PREVIOUS RAINFALL WILL ALLOW RIVERS TO RISE RAPIDLY AND BE ESPECIALLY DANGEROUS AT NIGHT WHEN VISIBILITIES ARE REDUCED. EXPECT THESE SHOWERS AND STORMS TO LINE UP IN BANDS AND CLUSTERS TO PRODUCE AN ACTIVE PERIOD OF WEATHER...WITH PERIODS OF HEAVY RAINFALL...LOCALLY STRONG WIND GUSTS...LIGHTNING AND FLOODING. URBAN AND SMALL STREAM FLOODING AND RAPID RIVER RISES ON MAINSTEM RIVERS AND GUTS ARE POSSIBLE ACROSS THE LOCAL ISLANDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR HEAVY RAIN ACROSS THE WATCH AREA...WHICH MAY LEAD TO FLOODING. IF YOU ARE IN THE WATCH AREA...CHECK YOUR PREPAREDNESS REQUIREMENTS... ESPECIALLY IF YOU HAVE INTERESTS ALONG AREA RIVERS. KEEP INFORMED... AND BE READY FOR QUICK ACTION IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED. PEOPLE IN THE WATCH AREA SHOULD CONTINUE TO BE AWARE OF THE POSSIBILITY FOR HEAVY RAINFALL. AVOID LOW LYING AREAS...AND BE CAREFUL WHEN APPROACHING HIGHWAY DIPS AND UNDERPASSES. THE HEAVY RAIN COULD ALSO CAUSE MUDSLIDES IN AREAS OF STEEP TERRAIN. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV...RADIO OR YOUR CABLE TELEVISION PROVIDER FOR LATER STATEMENTS AND POSSIBLE WARNINGS. THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...IS AVAILABLE ON THE WEB AT HTTP://WWW.SRH.NOAA.GOV/SJU OR AT HTTP://WEATHER.GOV. && $$
977 WGCA62 TJSJ 241722 FFASJU FLOOD WATCH NATIONAL WEATHER SERVICE SAN JUAN PR 122 PM AST SUN JUL 24 2011 PRZ001>013-VIZ001-002-241830- /O.CAN.TJSJ.FF.A.0008.000000T0000Z-110724T2200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR- NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST- WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES- ST. THOMAS/ST. JOHN/ADJACENT ISLANDS-ST CROIX- INCLUDING THE MUNICIPALITIES AND/OR ISLANDS OF...SAN JUAN... CAROLINA...FAJARDO...HUMACAO...GUAYAMA...ARROYO...YABUCOA... SALINAS...COCO...CAGUAS...ARECIBO...VEGA BAJA...DORADO...COAMO... COROZAL...AIBONITO...VILLALBA...JAYUYA...PONCE...AGUADILLA... ISABELA...HATILLO...QUEBRADILLAS...UTUADO...SABANA GRANDE...LARES... ADJUNTAS...HORMIGUEROS...MOCA...AGUADA...LUYANDO...CABO ROJO... LAJAS...CULEBRA...ESPERANZA...ANNA'S RETREAT...CHARLOTTE AMALIE... CHARLOTTE AMALIE EAST...CHARLOTTE AMALIE WEST...CRUZ BAY... CHRISTIANSTED...FREDERIKSTED...FREDERIKSTED SOUTHEAST...GROVE PLACE 122 PM AST SUN JUL 24 2011 ...FLASH FLOOD WATCH IS CANCELLED... SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS COULD STILL OCCUR ACROSS THE FORMER WATCH AREA THROUGH THIS EVENING. HOWEVER...THE LACK OF ANY PROLONGED HEAVY RAINFALL DURING THE PAST 12 HOURS AND THE EXPECTED FAIRLY RAPID MOVEMENT OF ANY SHOWERS AND THUNDERSTORMS THIS AFTERNOON...SHOULD NOT ALLOW FOR ANY EXCESSIVE RAINFALL OR SIGNIFICANT OR WIDESPREAD FLASH OR RIVER FLOODING. THEREFORE...THE FLASH FLOOD WATCH HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this flash flood watch went out at Jul 23, 5:03 AM CDT, 2 hours 1 minute earlier.
Area forecast discussion, Jul 23, 5:03 AM CDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN JUAN PR 603 AM AST SAT JUL 23 2011 .SYNOPSIS...AN ACTIVE TROPICAL WAVE NOW LOCATED OVER THE LESSER ANTILLES WILL CONTINUE TO APPROACH THE LOCAL FORECAST AREA THIS AFTERNOON THROUGH TONIGHT...THEN MOVE ACROSS THE LOCAL AREA SATURDAY THROUGH SUNDAY. THIS FEATURE AND ITS ASSOCIATED MOISTURE WILL COMBINE WITH INCREASINGLY FAVORABLE UPPER LEVEL CONDITIONS AND LOCAL EFFECTS...TO RESULT IN STRONG THUNDERSTORMS AND HEAVY SHOWERS IN THE FORM OF SQUALL LINES. && .DISCUSSION...SQUALLS CONTINUED TO MOVE ACROSS THE LOCAL FORECAST AREA THROUGH THE OVERNIGHT HOURS GENERATING GUSTY WINDS AND HEAVY SHOWERS. ACTUAL REPORTS AND RADAR ESTIMATES SHOWED GUSTY WINDS OF +40 MPH GUSTS AS SQUALLS MOVED ACROSS THE U.S. VIRGIN ISLANDS...CULEBRA...VIEQUES AND EASTERN PORTIONS OF PUERTO RICO. MOISTURE ASSOCIATED TO THE LEADING EDGE INTERACTED WITH FAVORABLE UPPER LEVEL CONDITIONS AND GENERATED SQUALLY CONDITIONS ACROSS THE LOCAL FORECAST AREA. AT THE MOMENT THESE SHOWERS HAVE NOT GENERATED LARGE AMOUNTS OF RAINFALL ACCUMULATION DUE TO THE FAST MOVING CHARACTERISTICS OF THESE SHOWERS. USGS SENSOR REPORTED QUEBRADA MARIN IN PATILLAS OUT OF ITS BANKS EARLIER TONIGHT WITH RAINFALL ACCUMULATIONS OF LESS THAN AN INCH ACROSS THE SOUTHEAST PORTIONS OF PUERTO RICO...THIS SHOWS HOW SATURATED IS THE EASTERN PORTIONS OF PUERTO RICO DUE TO RAINFALL ACTIVITY IN THE PAST FEW DAYS. THE TROPICAL WAVE IS NOW LOCATED OVER THE LESSER ANTILLES AND MODELS SUGGEST THE BULK OF MOISTURE ASSOCIATED TO THIS WAVE ARRIVING THE LOCAL FORECAST AREA LATER TODAY...THEREFORE MAINTAINING THE POTENTIAL FOR SMALL STREAM AND URBAN FLOODING TO OCCUR HIGH THROUGH AT LEAST SUNDAY. A FLOOD WATCH COULD BE ISSUED LATER TODAY. THE NATIONAL HURRICANE CENTER EXPECT SOME SLOW DEVELOPMENT OF THIS TROPICAL WAVE DURING THE NEXT COUPLE OF DAYS AS IT MOVES WESTWARD TO WEST-NORTHWESTWARD AT 15 TO 20 MPH. THIS DISTURBANCE HAS A MEDIUM CHANCE...30 PERCENT...OF BECOMING A TROPICAL CYCLONE DURING THE NEXT 48 HOURS. && .AVIATION...BRIEF PERIODS OF MVFR CONDITIONS CAN BE EXPECTED ACROSS TKPK...TNCM...TJSJ...AND TIST...IN SRRA/TSRA THROUGH AT LEAST 23/16Z. AFTER 23/16...PERIODS OF MVFR/IFR CONDITIONS WILL BE POSSIBLE ACROSS ALL TAF SITES IN TSRA. WINDS WILL CONTINUE MAINLY EAST AT 15 TO 20 KTS...WITH GUSTS NEAR 35 KTS IN SHRA/TSRA. && .MARINE...SHOWERS AND THUNDERSTORMS IN THE FORM OF SQUALLS WILL CONTINUE TO AFFECT THE LOCAL WATERS THROUGH THIS EVENING. MARINERS SHOULD EXPECT STRONG GUSTY WINDS...LOW VISIBILITIES...CHOPPY CONDITIONS AND FREQUENT LIGHTNING NEAR THUNDERSTORMS. MARINERS...PLEASE MONITOR MARINE CONDITIONS BEFORE HEADING TO THE WATER AS THIS SQUALLY CONDITIONS ARE FORECAST TO PREVAIL ACROSS THE LOCAL WATERS THROUGH SUNDAY. && .PRELIMINARY POINT TEMPS/POPS... SJU 88 79 88 79 / 70 60 60 20 STT 89 80 89 81 / 70 60 60 30 && .SJU WATCHES/WARNINGS/ADVISORIES... PR...NONE. VI...NONE. && 71/10
Hazardous weather outlook, Jul 23, 4:14 AM CDT, 2 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN JUAN PR 514 AM AST SAT JUL 23 2011 AMZ710>745-PRZ001>013-240915- SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR- NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST- WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES- THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS- 514 AM AST SAT JUL 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT A VERY ACTIVE TROPICAL WAVE WILL MOVE ACROSS PUERTO RICO TODAY. NUMEROUS SHOWERS WITH ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TO AFFECT THE REGION THROUGH THE DAY. URBAN AND SMALL STREAM FLOODING WILL BE LIKELY TODAY. RAPID RISES IN RIVERS...CREEKS...AND STREAMS ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE MOISTURE BEHIND THE TROPICAL WAVE...IS EXPECTED TO MAINTAIN GOOD CHANCES FOR SHOWERS AND THUNDERSTORMS SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER REPORTS OF ANY ACTIVE WEATHER OR FLOODING PROBLEMS DUE TO WEATHER WOULD BE GREATLY APPRECIATED. AMZ715-725-VIZ001-002-240915- ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX- NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS- 514 AM AST SAT JUL 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT A VERY ACTIVE TROPICAL WAVE WILL MOVE ACROSS THE U.S. VIRGIN ISLANDS TODAY. NUMEROUS SHOWERS WITH ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TO AFFECT THE REGION THROUGH THE DAY. URBAN AND SMALL STREAM FLOODING WILL BE LIKELY TODAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY .SPOTTER INFORMATION STATEMENT... POTTER REPORTS OF ANY ACTIVE WEATHER OR FLOODING PROBLEMS DUE TO WEATHER WOULD BE GREATLY APPRECIATED.
In the hours before
Special weather statement, Jul 23, 3:19 AM CDT, 3 hours 45 minutes before
PRC037-053-069-103-230900-
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN JUAN PR
419 AM AST SAT JUL 23 2011
THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SPECIAL WEATHER
STATEMENT EFFECTIVE UNTIL 500 AM AST FOR PEOPLE IN THE FOLLOWING
MUNICIPALITIES
IN PUERTO RICO
NAGUABO...CEIBA...FAJARDO AND HUMACAO
AT 410 AM AST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS OVER THESE MUNICIPALITIES. THESE THUNDERSTORMS
WILL MOVE TO THE WEST NORTHWEST ACROSS THESE SECTORS OF PUERTO RICO
DURING THE NEXT HOUR. DANGEROUS CLOUD TO GROUND LIGHTNING...VERY
HEAVY RAIN...LOW LYING FLOODING AND STRONG WIND GUSTS TO 40 MPH ARE
EXPECTED WITH THESE THUNDERSTORMS.
INTENSE LIGHTNING ARE OCCURRING WITH THESE STORMS. IF
OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE
INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS
AND AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG
UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.
CASTROSpecial weather statement, Jul 23, 3:47 AM CDT, 3 hours 17 minutes before
PRC037-053-069-103-230900-
COMUNICADO ESPECIAL SOBRE LAS CONDICIONES DEL TIEMPO
SERVICIO NACIONAL DE METEOROLOGIA SAN JUAN PR
419 AM AST SABADO 23 DE JULIO DE 2011
EL SERVICIO NACIONAL DE METEOROLOGIA EN SAN JUAN HA EMITIDO UN
COMUNICADO ESPECIAL SOBRE LAS CONDICIONES DEL TIEMPO EN EFECTO HASTA
LAS 5:00 AM AST PARA LAS PERSONAS EN LOS SIGUIENTES MUNICIPIOS
EN PUERTO RICO
NAGUABO...CEIBA...FAJARDO Y HUMACAO
A LAS 4:10 AM AST...EL RADAR DOPPLER INDICO UNA FUERTE TRONADA SOBRE
ESTOS MUNICIPIOS. ESTAS TRONADAS SE MOVERAN HACIA EL OESTE NOROESTE
A TRAVES DE ESTOS SECTORES DE PUERTO RICO DURANTE LA PROXIMA HORA.
RAYOS DE NUBE A SUELO...LLUVIA FUERTE...INUNDACIONES EN AREAS BAJAS
Y VIENTOS FUERTES EN RAFAGAS HASTA DE 40 MPH SE ESPERAN CON ESTAS
TRONADAS.
RAYOS INTENSOS SE REPORTAN CON ESTA TORMENTA. SI SE ENCUENTRA EN EL
EXTERIOR...MANTENGASE ALEJADO DE OBJETOS ALTOS COMO ARBOLES. MUEVASE
AL INTERIOR DE UN EDIFICIO SI ES POSIBLE. CUANDO SE ENCUENTRE EN EL
INTERIOR MANTENGASE ALEJADO DE LAS VENTANAS Y PUERTAS Y EVITE
UTILIZAR ENSERES ELECTRICOS.
CASTRO/VAZQUEZSpecial weather statement, Jul 23, 4:05 AM CDT, 2 hours 59 minutes before
PRC049-147-VIC010-020-030-231000-
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN JUAN PR
505 AM AST SAT JUL 23 2011
THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SPECIAL WEATHER
STATEMENT EFFECTIVE UNTIL 600 AM AST FOR PEOPLE IN THE FOLLOWING
MUNICIPALITIES AND ISLANDS
IN PUERTO RICO
CULEBRA AND VIEQUES
IN THE U.S. VIRGIN ISLANDS
SAINT JOHN...SAINT THOMAS AND SAINT CROIX
AT 457 AM AST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS MOVING ACROSS THE LOCAL ISLANDS. THESE SQUALLS
WILL GENERATE DANGEROUS CLOUD TO GROUND LIGHTNING...VERY HEAVY
RAIN...LOW LYING FLOODING AND STRONG WIND GUSTS TO 40 MPH.
INTENSE LIGHTNING ARE OCCURRING WITH THESE STORMS. IF OUTDOORS...
STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID
USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG
UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.Special weather statement, Jul 23, 4:11 AM CDT, 2 hours 53 minutes before
PRC049-147-VIC010-020-030-231000-
COMUNICADO ESPECIAL SOBRE LAS CONDICIONES DEL TIEMPO
SERVICIO NACIONAL DE METEOROLOGIA SAN JUAN PR
505 AM AST SABADO 23 DE JULIO DE 2011
EL SERVICIO NACIONAL DE METEOROLOGIA EN SAN JUAN HA EMITIDO UN
COMUNICADO ESPECIAL SOBRE LAS CONDICIONES DEL TIEMPO EN EFECTO HASTA
LAS 6:00 AM AST PARA LAS PERSONAS EN LOS SIGUIENTES MUNICIPIOS
EN PUERTO RICO
CULEBRA Y VIEQUES
EN LAS ISLAS VIRGENES AMERICANAS
SAN THOMAS...SAN JOHN Y SANTA CRUZ.
A LAS 4:57 AM AST...EL RADAR DOPPLER INDICO UNA FUERTE TRONADA SOBRE
ESTOS MUNICIPIOS. ESTAS TRONADAS SE MOVERAN A TRAVES DE LAS ISLAS
LOCALES. ESTAS TURBONADAS GENERARAN RAYOS DE NUBE A SUELO...LLUVIA
FUERTE...INUNDACIONES EN AREAS BAJAS Y VIENTOS FUERTES EN RAFAGAS
HASTA DE 40 MPH.
RAYOS INTENSOS SE REPORTAN CON ESTA TORMENTA. SI SE ENCUENTRA EN EL
EXTERIOR...MANTENGASE ALEJADO DE OBJETOS ALTOS COMO ARBOLES. MUEVASE
AL INTERIOR DE UN EDIFICIO SI ES POSIBLE. CUANDO SE ENCUENTRE EN EL
INTERIOR MANTENGASE ALEJADO DE LAS VENTANAS Y PUERTAS Y EVITE
UTILIZAR ENSERES ELECTRICOS.
EM/RVTThe office that day
Everything else NWS JSJ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 2:23 AM CDT | Areal Flood Advisory | JSJ | 4 hr | |
| Jul 23, 3:59 AM CDT | Special Marine Warning | JSJ | 31 min | |
| Jul 23, 11:28 AM CDT | Areal Flood Advisory | JSJ | 107 min | |
| Jul 23, 11:32 AM CDT | Areal Flood Advisory | JSJ | 102 min | |
| Jul 23, 12:48 PM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Jul 23, 1:32 PM CDT | Special Marine Warning | JSJ | 58 min | |
| Jul 23, 2:51 PM CDT | Special Marine Warning | JSJ | 39 min | |
| Jul 23, 3:10 PM CDT | Special Marine Warning | JSJ | 50 min | |
| Jul 23, 3:38 PM CDT | Areal Flood Advisory | JSJ | 112 min | |
| Jul 23, 4:29 PM CDT | Areal Flood Advisory | JSJ | 2 hr | |
| Jul 23, 5:04 PM CDT | Flash Flood Warning | JSJ | 116 min | |
| Jul 23, 5:37 PM CDT | Flash Flood Warning | JSJ | 3 hr |
Nearby
Flash Flood Watches in Puerto Rico, 2011Flash Flood Watches in U.S. Virgin Islands, 2011Every flash flood watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.